# SDR GTIA2020032335110

- Difficulty date: February 15, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 44,887 hours, 25,064 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B

## Discrepancy

DUAL GEN FAULT AND FAILURE. RAT DEPLOYED AND APU STARTED. ECAM ACTIONS COMPLETED.-FOUND IDG OIL LEVELS GOOD IAW AMM 12-13-24. STOWED RAT IAW AMM 29-22-00. RAN ENGINES IAW AMM 71-00-00. OPS CHECK GOOD IAW AMM 24-41-00. NO DEFECTS NOTED. OK FOR CONTINUED SERVICE. THIS IS AN SDR REPORTABLE ITEM.
